# SDR HALA2020091430182

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 21,211 hours, 3,284 cycles
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Part number: 33242390001
- Part serial: 04304
- Condition: Out Of Limits
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK APU GEN FAULT LIGHT NO OUTPUT POWER FROM APU, RPTD BY CHACON.  GENERATOR APU, OFF 33-2423-9-0001 04304 ON 33-2423-9-0001 05088, CHECKS GOOD.  VERIFIED NO VF NEEDED PER HAL MOPM, A02(5000VE).  REPALCED APU GEN IAW A330 AMM 24-23.  OPS AND LEAK, FOR R & R PULLED C/B'S C72(742VU) A03(5000VE), APU GEN RESISTANCE OUT OF LIMITS.  WAITING FOR AP GEN TO APPROVE, PER TSM HAL A330 24-23 SHOT WIRES AT APU GEN PIN 9 & 10. FOUND, POS: AC TASK HRS: 0002.0 TASK ELAPSE TIME HRS: 0002.0 RII: N, CORR BY JIMENEZ 00873124 LAX  11SEP20 ATA 2424, GEN, 00111745 LAX  11SEP20, CLOSED FLT/CHK MTC.  NON ROUTINE LINE.
